Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Eigenwaves in waveguides with dielectric inclusions: completeness
Karlstads universitet, Fakulteten för hälsa, natur- och teknikvetenskap (from 2013), Institutionen för matematik och datavetenskap.ORCID-id: 0000-0002-2691-2820
Penza State Univ, Dept Math & Supercomp, Penza 440017, Russia..ORCID-id: 0000-0001-9040-628X
2014 (Engelska)Ingår i: Applicable Analysis, ISSN 0003-6811, E-ISSN 1563-504X, Vol. 93, nr 9, 1824-1845 s.Artikel i tidskrift (Refereegranskat) Published
Resurstyp
Text
Abstract [en]

We formulate the definition of eigenwaves and associated waves in a nonhomogeneously filled waveguide using the system of eigenvectors and associated vectors of a pencil and prove its double completeness with a finite defect or without a defect. Then, we prove the completeness of the system of transversal components of eigenwaves and associated waves as well as the mnimality' of this system and show that this system is generally not a Schauder basis. This work is a continuation of the paper Eigenwaves in waveguides with dielectric inclusions: spectrum. Appl. Anal. 2013. doi:10.1080/00036811.2013.778980 by Y. Smirnov and Y. Shestopalov. Therefore, we omit the problem statements and all necessary basic definitions given in the previous paper.

Ort, förlag, år, upplaga, sidor
Taylor & Francis, 2014. Vol. 93, nr 9, 1824-1845 s.
Nyckelord [en]
eigenwave, waveguide, pencil, spectrum, completeness, basis
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:kau:diva-41585DOI: 10.1080/00036811.2013.850494ISI: 000339059500003OAI: oai:DiVA.org:kau-41585DiVA: diva2:923080
Tillgänglig från: 2016-04-25 Skapad: 2016-04-11 Senast uppdaterad: 2017-11-30Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas

Övriga länkar

Förlagets fulltext

Personposter BETA

Shestopalov, YuriSmirnov, Yury

Sök vidare i DiVA

Av författaren/redaktören
Shestopalov, YuriSmirnov, Yury
Av organisationen
Institutionen för matematik och datavetenskap
I samma tidskrift
Applicable Analysis
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 21 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf